Alert archive / South Dakota / Wind Advisories in 2014
Wind Advisory 6, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this wind advisory at Jan 24, 2014, 9:58 AM CST for Brule County, Charles Mix County, Gregory County, South Dakota. It took effect at Jan 24, 2014, 3:00 PM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2014, 9:58 AM CST (15:58 UTC)
- In effect from
- Jan 24, 2014, 3:00 PM CST
- Expired
- Jan 24, 2014, 9:30 PM CST
- In force
- 7 hr
- Issued by
- NWS Sioux Falls, SD
Counties Brule County, SD, Charles Mix County, SD, Gregory County, SD
The radar
The Sioux Falls radar (KFSD), 181 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 4.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
749 WWUS73 KFSD 241558 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 958 AM CST FRI JAN 24 2014 SDZ050-057-063-250000- /O.NEW.KFSD.WI.Y.0006.140124T2100Z-140125T0600Z/ GREGORY-BRULE-CHARLES MIX- INCLUDING THE CITIES OF...GREGORY...BURKE...CHAMBERLAIN... KIMBALL...WAGNER...PLATTE...LAKE ANDES...MARTY 958 AM CST FRI JAN 24 2014 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. * TIMING...STRONG WINDS WILL OCCUR IN SOUTH CENTRAL SOUTH DAKOTA LATE THIS AFTERNOON AND EVENING. * WEATHER CONDITIONS...WINDS WILL BE WEST TO NORTHWEST AND WILL AVERAGE A SUSTAINED 25 TO 40 MPH...WITH FREQUENT GUSTS TO AROUND 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
2 follow-up statements
904 WWUS73 KFSD 242118 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 318 PM CST FRI JAN 24 2014 SDZ050-057-063-250530- /O.NEW.KFSD.HW.A.0002.140126T1800Z-140127T0600Z/ /O.CON.KFSD.WI.Y.0006.000000T0000Z-140125T0600Z/ GREGORY-BRULE-CHARLES MIX- INCLUDING THE CITIES OF...GREGORY...BURKE...CHAMBERLAIN... KIMBALL...WAGNER...PLATTE...LAKE ANDES...MARTY 318 PM CST FRI JAN 24 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * TIMING...STRONG WINDS WILL CONTINUE IN SOUTH CENTRAL SOUTH DAKOTA THROUGH THIS EVENING. EXTREMELY STRONG WINDS MAY DEVELOP SUNDAY AND CONTINUE SUNDAY EVENING. * WEATHER CONDITIONS...NORTHWEST WINDS 25 TO 35 MPH WILL BE ACCOMPANIED BY GUSTS TO 45 MPH THROUGH THIS EVENING. ON SUNDAY WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS TO 55 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ IAZ001-012-013-020>022-031-032-MNZ098-NEZ013-014-SDZ038>040- 052>056-058>062-064>071-250530- /O.NEW.KFSD.HW.A.0002.140126T1800Z-140127T0600Z/ LYON-SIOUX-OBRIEN-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-ROCK- DIXON-DAKOTA-BEADLE-KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER- LAKE-MOODY-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-DOUGLAS- HUTCHINSON-TURNER-LINCOLN-BON HOMME-YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY... SANBORN...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY... IDA GROVE...HOLSTEIN...BATTLE CREEK...LUVERNE...WAKEFIELD... PONCA...ALLEN...SOUTH SIOUX CITY...HURON...DE SMET...ARLINGTON... LAKE PRESTON...BROOKINGS...WESSINGTON SPRINGS...ALPENA... WOONSOCKET...HOWARD...MADISON...FLANDREAU...PLANKINTON... WHITE LAKE...STICKNEY...MITCHELL...ALEXANDRIA...EMERY...SALEM... CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS...ARMOUR... CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP...PARKER... CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR...CANTON... LENNOX...TEA...HARRISBURG...TYNDALL...SCOTLAND...SPRINGFIELD... AVON...TABOR...YANKTON...VERMILLION...NORTH SIOUX CITY... BERESFORD...ELK POINT...ALCESTER...JEFFERSON 318 PM CST FRI JAN 24 2014 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * TIMING...EXTREMELY STRONG WINDS MAY DEVELOP SUNDAY AND CONTINUE SUNDAY EVENING. * WEATHER CONDITIONS...WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS TO 55 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
032 WWUS73 KFSD 250330 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 930 PM CST FRI JAN 24 2014 SDZ050-057-063-251130- /O.CAN.KFSD.WI.Y.0006.000000T0000Z-140125T0600Z/ /O.CON.KFSD.HW.A.0002.140126T1800Z-140127T0600Z/ GREGORY-BRULE-CHARLES MIX- INCLUDING THE CITIES OF...GREGORY...BURKE...CHAMBERLAIN... KIMBALL...WAGNER...PLATTE...LAKE ANDES...MARTY 930 PM CST FRI JAN 24 2014 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE WIND ADVISORY. * TIMING...NORTHWEST WINDS WILL GRADUALLY DIMINISH THROUGH THE OVERNIGHT HOURS TONIGHT. EXTREMELY STRONG WINDS MAY DEVELOP SUNDAY AND CONTINUE SUNDAY EVENING. * WEATHER CONDITIONS...NORTHWEST WINDS ON SUNDAY WILL INCREASE TO 35 TO 45 MPH WITH GUSTS TO 55 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ IAZ001-012-013-020>022-031-032-MNZ098-NEZ013-014-SDZ038>040- 052>056-058>062-064>071-251130- /O.CON.KFSD.HW.A.0002.140126T1800Z-140127T0600Z/ LYON-SIOUX-OBRIEN-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-ROCK- DIXON-DAKOTA-BEADLE-KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER- LAKE-MOODY-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-DOUGLAS- HUTCHINSON-TURNER-LINCOLN-BON HOMME-YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY... SANBORN...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY... IDA GROVE...HOLSTEIN...BATTLE CREEK...LUVERNE...WAKEFIELD... PONCA...ALLEN...SOUTH SIOUX CITY...HURON...DE SMET...ARLINGTON... LAKE PRESTON...BROOKINGS...WESSINGTON SPRINGS...ALPENA... WOONSOCKET...HOWARD...MADISON...FLANDREAU...PLANKINTON... WHITE LAKE...STICKNEY...MITCHELL...ALEXANDRIA...EMERY...SALEM... CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS...ARMOUR... CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP...PARKER... CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR...CANTON... LENNOX...TEA...HARRISBURG...TYNDALL...SCOTLAND...SPRINGFIELD... AVON...TABOR...YANKTON...VERMILLION...NORTH SIOUX CITY... BERESFORD...ELK POINT...ALCESTER...JEFFERSON 930 PM CST FRI JAN 24 2014 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * TIMING...EXTREMELY STRONG WINDS MAY DEVELOP SUNDAY AND CONTINUE SUNDAY EVENING. * WEATHER CONDITIONS...NORTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS TO 55 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this wind advisory went out at Jan 24, 5:58 AM CST, 4 hours earlier.
Area forecast discussion, Jan 24, 5:58 AM CST, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 558 AM CST FRI JAN 24 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 335 AM CST FRI JAN 24 2014 WENT AHEAD AND CANCELLED THE BLIZZARD WARNING OVER MAINLY SOUTHWEST MINNESOTA AS BLOWING SNOW JUST WAS NOT HAPPENING. DID HAVE WIDESPREAD WIND GUSTS OF 40 TO 50 MPH...BUT JUST NOT THE RIGHT KIND OF SNOW TO LOFT...NOR WAS THERE ANY FALLING DURING THE STRONG WINDS. HAD THE LOWER LEVELS NOT BEEN SO DRY A NICE ELEVATED BAND DID DEVELOP ALONG AND EAST OF THE BUFFALO RIDGE BUT JUST TOO DRY TO GET TO THE GROUND. OTHERWISE...WINDY CONDITIONS DEVELOPING TODAY WITH SOME NEAT WIND ADVISORY WESTERLY WINDS EXPECTED...ESPECIALLY ALONG THE MISSOURI RIVER CORRIDOR. DID NOT ISSUE AN ADVISORY BUT CAN EXPECT WINDS OF 25 TO 40 MPH ALONG THE MISSOURI RIVER CORRIDOR. VERY MILD FOR LOCATIONS WITH LITTLE OR NO SNOWCOVER...AROUND 50 ALONG THE MISSOURI RIVER WITH 40S IN MANY OTHER LOCATIONS. AN UPPER LEVEL WAVE WILL DROP SOUTH THROUGH MINNESOTA TODAY WHICH WILL BRING A THREAT FOR SOME LIGHT RAIN OR LIGHT SNOW TO THE AREA...WITH THE BETTER CHANCES IN THE NORTHERN AND EASTERN CWA LATE THIS AFTERNOON INTO THIS EVENING. ACCUMULATIONS SHOULD NOT AMOUNT TO MUCH AND THE SNOW WILL LIKELY BORDER ON BEING A WETTER SNOW. A DECREASING THREAT FOR LIGHT RAIN OR LIGHT SNOW WILL SHIFT WEST THROUGH THE NIGHT AS WEAK CONVERGENCE MOVES WEST. NOT REALLY PLANNING ON MUCH IN THE WAY OF ISSUES WITH THIS PRECIPITATION THREAT. AS THE WAVE PASSES A BACKDOOR COLD FRONT WILL WORK IN FROM THE NORTHEAST WITH TEMPERATURES FALLING INTO THE SINGLE DIGITS OVER MOST OF SOUTHWEST MINNESOTA BY SATURDAY MORNING. THE BOUNDARY SLOWS AS IT PROGRESSES WEST SO STILL PLANNING ON MILD LOWS IN SOUTH CENTRAL SD NEAR 30. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 335 AM CST FRI JAN 24 2014 STRONG THERMAL GRADIENT ACROSS THE AREA ON SATURDAY WITH 925 HPA TEMPS VARYING FROM THE TEENS BELOW ZERO IN THE EAST TO NEAR ZERO ACROSS CENTRAL SOUTH DAKOTA LATE IN THE DAY. STRONG WARM AIR ADVECTION SPREADS ACROSS THE AREA FROM WEST TO EAST...AND EXPECT OVER RUNNING SITUATION TO DEVELOP ESPECIALLY ALONG AND NORTH OF INTERSTATE 90 WHERE THE WARM AIR ADVECTION IS THE STRONGEST. ON THE BACK SIDE OF THE WARM AIR ADVECTION BAND...THERE IS AN OUTSIDE CHANCE THAT PRECIPITATION MAY BRIEFLY TURN TO LIQUID...HOWEVER...LAYER ALOFT QUICKLY DRIES OUT SO AT THIS TIME AM NOT EXPECTING MUCH IN THE WAY OF LIQUID PRECIPITATION. THE WARMER AIR DOESN/T LAST LONG ACROSS THE REGION WITH A STRONG COLD FRONT BARRELING THROUGH THE AREA ON SUNDAY. POTENTIAL FOR BLIZZARD OR NEAR BLIZZARD CONDITIONS WITH 40-45 KNOTS OF FLOW AT 925 HPA TEMPS AND STRONG LOW LEVEL COLD AIR ADVECTION. CERTAINLY A SOLID WIND ADVISORY...AND WITH STEEP LAPSE RATES IN THE LOWER PORTIONS OF THE ATMOSPHERE REACHING INTO THE DENDRITIC LAYER COULD ONCE AGAIN SEE LESS THAN IDEA CONDITIONS FOR A TIME. STRONG WINDS HANG ON ACROSS THE EAST AND HAVE INCREASED WINDS ACROSS THE EAST. THIS IS A TREND THAT CONTINUES WELL INTO THE EXTENDED WITH WINDY PATTERN CONTINUING AND GUIDANCE UNDERDOING WIND POTENTIAL. OVERALL...IT APPEARS AS THOUGH TEMPERATURES WILL ATTEMPT TO MODERATE MID WEEK...BEFORE YET ANOTHER SHOT OF ARCTIC AIR MOVES BACK INTO THE REGION ON THURSDAY. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 556 AM CST FRI JAN 24 2014 VFR CONDITIONS EXPECTED THROUGH MID AFTERNOON THEN SCATTERED SHOWERS OR LIGHT SNOW WILL BECOME A THREAT LATE THIS AFTERNOON AND EVENING. MVFR CEILINGS SHOULD DEVELOP BUT VISIBILITIES ARE EXPECTED TO REMAIN IN THE VFR CATEGORY IF ANY PRECIPITATION DOES DEVELOP. CEILINGS WILL IMPROVE TO VFR AGAIN LATER TONIGHT. WEST TO NORTHWEST WINDS WILL GUST TO 30 TO 40 MPH DURING THE AFTERNOON AND OVERNIGHT HOURS. THE WINDS SHOULD BECOME A BIT MORE NORTHERLY THROUGH THE NIGHT. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...08 LONG TERM... AVIATION...08
Hazardous weather outlook, Jan 24, 8:03 AM CST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 0803 AM CST FRI JAN 24 2014 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-251200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 0803 AM CST FRI JAN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT WINTER WEATHER... A MIX OF RAIN AND SNOW WILL BE POSSIBLE LATE THIS AFTERNOON AND TONIGHT. ANY SNOW THAT DOES FALL IS NOT EXPECTED TO ACCUMULATE TO MORE THAN A QUARTER TO A THIRD OF AN INCH. WIND AND FOG... WINDS DOWN THE MISSOURI RIVER CORRIDOR COULD GUST TO 35 TO 40 MPH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LIGHT SNOW WILL BE POSSIBLE SATURDAY NIGHT MAINLY EAST OF THE JAMES RIVER AND MISSOURI RIVER VALLEYS. MOST OF THE SNOW POTENTIAL IS OVER SOUTHWEST MINNESOTA WHERE AROUND AN INCH OF ACCUMULATION IS POSSIBLE. BY LATE SUNDAY AFTERNOON ANOTHER ROUND OF BITTER COLD ARCTIC AIR WILL SURGE SOUTH...WITH WIND CHILLS FALLING THROUGH SUNDAY NIGHT TO 20 BELOW TO 40 BELOW ZERO. LIGHT SNOW WILL ALSO BE LIKELY SUNDAY AFTERNOON AND NIGHT AS THE COLD AIR SURGES SOUTH. THEREFORE BLOWING SNOW WILL BE POSSIBLE LATE SUNDAY AND SUNDAY NIGHT WITH VISIBILITIES POSSIBLY NEAR ZERO AT TIMES IN AREAS OF FALLING SNOW. WIND CHILL VALUES MONDAY MORNING AND TUESDAY MORNING WILL AVERAGE 20 BELOW TO 25 BELOW ALONG THE MISSOURI RIVER CORRIDOR...TO 40 BELOW TO 45 DEGREES BELOW ZERO IN SOUTHWEST MINNESOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 3:18 PM CST | High Wind Watch | FSD | Aurora, Beadle, Bon Homme, Brookings, Brule, Charles Mix and 18 more | 23 hr |
Nearby
Wind Advisories in South Dakota, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.